# SDR SWAA2012112809951

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 25,630 hours, 15,232 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG W/W FWD VERTICAL PRESSURE WEB BS 663.75 CRACKED AT RBL 42.5.  REPAIRED WEB IAW SRM.
